Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sdog.

Accutane log :)

Recommended Posts

So i started accutane ten days ago. Im 17 year old male, 62.5 kg ( not sure if that is correct but im 140 lbs), and on 40 mg a day. I have had mild-moderate acne for five years now. I decided to start accutane because i heard that if you take it while a teen, you are more likely be cured for good. Im hoping this is correct.

To summarize the past ten days:

i think somewhere around the fourth night on accutane i woke up with two huge muscle spasms, one in each leg. I could hardly walk. I had a really hard day of physical excersice and they havent reoccured so i am attributing it to that.

so far no initial break out (lets hope it stays that way). I was on mino, benzaclin, and differen right before starting accutane. My face used to be horribly red from all the chemicals i was putting on it and the mino had worn of since i had been on it for almost three years (with breaks in between).

My face is now the same color as the rest of my skin...thankfully. I have some redmarks and scarring from previous breakouts but nothing too serious.

My skin has just started to dry out along with my lips. I have been drinking plenty of water and taking care of my body extra well lately. HOPE ALL GOES WELL!

Anyone in a similar situation as me?...let me know how your doing. THANKS!

Link to comment
Share on other sites

Hello sdog,

Great your skin is returning to it's normal color. For me this is the first achievement! I hope accutane puts your acne in remission. Looks like you had a long and difficult journey getting here. I didn't get an IB yet and hopefully that will remain to be the case.

You should invest into buying a good lip balm. Otherwise they will dry out real quick. Use moisturizer for your skin if the flakyness get's too bad, or if your skin starts to get red again. Don't know where you live, but there are some great things available in the US, also europe, but you have to search more.

If you are exposed to a lot of sun, be sure to use a moisturizer containing SPF!

Good luck and keep us posted :)

Link to comment
Share on other sites

Thanks for the great advice martin.

today is day fourteen. i think i might have miscounted my days during the first post. ooops. My skin is almost oil free and i definately love it. Minor flakes, but nothing a little moisturizer wont cure. I have a few lumps under my skin. At first they felt like they were going to be major zits but have kinda held off and flattened out. I think they might just absorb and go away.

About that moisturizer...right now i use cereve because it doesnt leave my skin oily like cetaphil lotion does. Im using vaseline for dry lips which is working well so far and aveeno daily moisturizer for my body. Other options...suggestions? im located in the us. just for the record

Link to comment
Share on other sites

Good day sdog,

Great news about your skin. Seems like you are already taking great precautions in protecting your skin. I would stick to the products you have now. Changing it might upset your skin, and it seems to be working. If vaseline can't handle your lips anymore, try aquaphor. Some info on the link below. Good luck and keep us posted on your situation :)

http://www.eucerinus.com/products/hb_aho.html

Link to comment
Share on other sites

Thanks for the tips!

so today is day twenty three and still no incredible improvement on my skin. drier lips, less oily skin, and some flakiness but nothing i cant live with in the name of dry skin.

on the down side....i have had a soar throat for about a week now and am concerned that it has to do with the accutane. I also noticed some red bumps on the back of my throat. i red that this can just be attributed to a cold or soar throat with out the accutane, but im still kinda worried. i had my first labs done yesterday and will have an appointed with the derm on monday and really dont want to be taken off the meds.

Any one with advice or experience with this. THANKS!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×